Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

duendeni

Member
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

1 Neutral

About duendeni

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi, I know this topic is pretty old but I'm pretty sure those are nodules. If you get them again, don't pick them, just put benzoyl peroxide on them and leave well alone.
  2. Hi there, apologies if this has already been said but I think the haircut thing was just coincidental. I suffer with acne mainly on my chin area - this is just my problem area where I get most of the breakouts. Have you ever considered that stress may play a big factor and particularly anticipation and expectation that acne is due to something - things are causing breakouts ect? In reality, acne takes about two weeks to form so it may just be coincidental if you use one product/eat one product
  3. Hi there, I unserstand how you feel. I don't have severe acne but I have a severe medical condition which means I have to use a wheelchair when outside the house and I also have mild to moderate acne. I feel that people stare at me ( or try to avoid staring at me through fear) constantly while I'm in public. People sometimes treat me like a lesser person because I suffer with this problem or talk down to me because they assume that becuase I have a physical disability, I must have a mental one
  4. Thanks so much for all the responses and apologies for all the spelling mistakes and bad grammar...when I wrote the initial post I felt as if my face was melting off like the wicked witch of the west (did her face melt off?) and additionally that I was having some kind of aneurysm (dramatic, I know.) I did indeed mean 0.05% Retin A. I never experienced much in the way of dry skin apart from the initial period of starting Retin A...my skin largely felt soft and smooth...so I guess I got carried a
  5. Okay, I am in a major panic! Basically, I have been using retin A generic 0.5% twice daily application for a while now and my skin seemed to tolerate it very well. I started off with only a little every other night , then only at night but more recently I thought what the hell I can put it on twice a day... So I have been using quite a lot and my skin looked ok...a bit shiny but relatively healthy... then yesterday, doom struck, I noticed that I had this mild graze on my face and that my
  6. Its moderate...Because its inflammatory and you have a number of lesions but they seem to be mainly to be papules? You don't seem to have cysts or nodules?
  7. It could be due to stress and the HPA axis http://en.wikipedia.org/wiki/Hypothalamic%E2%80%93pituitary%E2%80%93adrenal_axis Its quite a complicated subject but I have adult acne and I feel it is related to this. Note stress hormones (adnealine ect) can act like androgens and stress also triggers the overproduction of androgens. Stess can by physical (staying up late in the night - intense physical workouts, bad diet, illness ect) or psychological/emotional. Do you feel that applies to you? Als
  8. Some of the redness is post-inflammatory hypopigmentation from past acne (it will fade away) but some of the redness is - as far as I can tell - seborrhoeic dermatitis (especially towards your ears, maybe some on your cheeks too). I think I would just go on Dan's regimen right away if I were you and maybe talk to the doctor about tetracycline if you haven't done so already! Hope that helps.
  9. Hi there, first of all, I undertand where you are coming from. I would say your acne is of a "modrate" severity. You don't seem to have too many active inflammatory lesions, but some of your active lesions would be classified as nodules I think (quite deep.) I think the depth of the lesions is the reason that topicals haven't worked so well for you. If I were you, I would get to the dermatologist office as soon as possible because you don't ant to risk developing scarring. I know it might be q
  10. Hi there, yes I have a britebox dermaclear. You should have received some safety goggles with it, but if these were not included then I suggest getting some from a tanning salon/ sunbed centre. As for using the britebox, it's all fairly simple; just turn in the switch and it will automatically run for 15 minutes. This is your daily "dose". You sit 20 cm's away from it (which means basically with your nose up against it - not quite but still ). Use it every day for best results. You can use it i
  11. Bump. I am experiencing the same penomena described above. Small elevated red bump at the site of a previous papule. It has been ther for a few weeks. Is this a hypertrophic scar? Can anyone help?
  12. Hi all. I have this same problem, except that I'm in my early twenties and it started late teens. It is normal for women to have facial hair to some degree (my mother has always waxed/ used jolen bleach for her "moustache") but a full-blown beard is definitley not normal for a lady at any stage of life and would be considered "hirutism." Acne and excessive hair growth combination definitley indicates increased androgen levels (excess of male hormones), which can be massively influenced by both
  13. I would do the clyndamicin in the morning and bp in the vening, but regimen works best if you follow it precisely. Bp has all the anti-bacerial propeties of clyndamicin!
  14. If you have sortof leathery skin texture with some very shallow "wrinkles" they are likely nt true wrinkles, but the puckering effect seen on very dry skin. Does your skin texture feel different on your face to other parts of your body? If so, stop using bp for a while (if you haven't already done so) and allow your skin to recover (try using some other non- overdryng topical like clindamycin to help with breakouts. Moisturise a lot an see if the "wrinkles" go away. Hope that helps
  15. Hi thanks for your advice, but I am 99% certain that the moisturiser is not causing this reaction. I have experienced redness and stinging as a result of applying some brands of moisturisers in the past (olay, double-base ect) but the cetaphil brand is really extremely gentle and my skin tolerates it very well. Really, the issue is with the bp. I am not sure if I am sensetive to it and, if so, should i discontinue use?
×